# SDR MASA200500546

- Difficulty date: July 13, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 18,903 hours, 14,046 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Incorrect
- Location: Galley Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

ASH 6078 PHX.  AS ACFT WAS BOARDING F/A NOTICED SMOKE IN CABIN NEAR PAX DOOR.  MX FOUND GALLEY LIGHTS TO BE LAMPED WITH INCORRECT BULBS, IT CAUSED AN OVERHEAT SITUATION AND DAMAGED 1 OF THE LIGHT ASSY.  MX RELAMPED 2 OF 4 BULBS AND PLACED 2 ON NAI.  ACFT CONTINUED OPERATIONS.  LATER MAINTENANCE REPLACED THE GALLEY LIGHT ASSEMBLY.
